# SDR 98FDEA00415

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Cooler
- Part number: 548003
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, NR 1 OIL TEMP ENTERED YELLOW BAND (APPROX 140C) OTHER 2 ENGINES REMAINED IN GREEN BAND ENTIRE FLIGHT TEMP REMAINED IN YELLOW UNTIL TOP OF CLIMB FL 290, THEN BEGAN CREEPING HIGHER.  CHECKLIST CALLED FOR THROTTLE TO IDLE AND MONITOR TEMP NEARED RED BAND, THEN LOWERED TO 125 TO 130C AND STABILIZED FOR OVER 15 MORE MIN.  CHECKLIST FOLLOWED AND PRECAUTIONARY SHUTDOWN ACCOMPLISHED.  REMOVED AND REPLACED NR 1 ENG FUEL COOLANT OIL COOLER PER M/M 79-20-1.  REMOVED AND REPLACED NR 1 ENG OIL TEMP BULB PER M/M 70-34-21.  ALSO, DRAINED OIL AND REPLACED NR 1 ENG OIL FILTER AND RESERVICED WITH OIL PER M/M 79-00.  GROUND RAN, GOOD TEMP WERE NORMAL, NO LEAKS NOTED AT THIS TIME.
